# SDR UALA2010061602126

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Adapter
- Part number: D14089101
- Condition: Failed
- Location: Aspirator
- Component: Slide
- Component part number: D31517121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED SLIDE WITH PACKING ADAPTER STILL ATTACHED TO THE ASPIRATOR.  VACUUM ADAPTER IS USED TO AID DURING PACKING OF THE SLIDE. IT IS TO BE REMOVED WHEN PACKING IS COMPLETED.  REMOVED VACUUM ADAPTER FROM SLIDE. PROCEED TO O/H SLIDE.
